# SDR DALA2022120907958

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 44,405 hours, 23,074 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Damaged
- Location: Frm 60
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3131 - HAIL DAMAGE FRAME 60, 3.6 INCHES AFT, .2.0 INCHES INBOARD 1L. : WORK ACCOMPLISHED ON DELTA ER/A 604182-14.
